# SDR AALA20100927TUL06

- Difficulty date: September 27, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 57,130 hours, 29,202 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Tee Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN FRAME FOOT FORWARD SIDE OF STATION 200 JUST AFT OF FORWARD SERVICE DOOR CUTOUT (MARKED).  INSTALLED CUSP TEE AT STATION 200 PER SRM 51-30-0 SATISFY THE DISCREPANCY PER SRM 51-30-05 AND ATTACHED EA MD80-51-013081.
